Volume 14, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Three-dimensional Anosov flag manifolds

Thierry Barbot

Geometry & Topology 14 (2010) 153–191
Bibliography
1 V Bangert, Minimal geodesics, Ergodic Theory Dynam. Systems 10 (1990) 263 MR1062758
2 T Barbot, Flag structures on Seifert manifolds, Geom. Topol. 5 (2001) 227 MR1825662
3 T Barbot, Plane affine geometry and Anosov flows, Ann. Sci. École Norm. Sup. $(4)$ 34 (2001) 871 MR1872423
4 Y Benoist, Automorphismes des cônes convexes, Invent. Math. 141 (2000) 149 MR1767272
5 R Bowen, B Marcus, Unique ergodicity for horocycle foliations, Israel J. Math. 26 (1977) 43 MR0451307
6 M Brunella, Expansive flows on Seifert manifolds and on torus bundles, Bol. Soc. Brasil. Mat. $($N.S.$)$ 24 (1993) 89 MR1224301
7 S Choi, W M Goldman, Convex real projective structures on closed surfaces are closed, Proc. Amer. Math. Soc. 118 (1993) 657 MR1145415
8 A Fathi, F Laudenbach, V Poenaru, Editors, Travaux de Thurston sur les surfaces, Astérisque 66–67, Soc. Math. France (1979) 284 MR568308
9 É Ghys, Flots d'Anosov dont les feuilletages stables sont différentiables, Ann. Sci. École Norm. Sup. $(4)$ 20 (1987) 251 MR911758
10 V L Ginzburg, B Z Gürel, A $C^2$–smooth counterexample to the Hamiltonian Seifert conjecture in $\mathbb R^4$, Ann. of Math. $(2)$ 158 (2003) 953 MR2031857
11 W M Goldman, Geometric structures on manifolds and varieties of representations, from: "Geometry of group representations (Boulder, CO, 1987)" (editors W M Goldman, A R Magid), Contemp. Math. 74, Amer. Math. Soc. (1988) 169 MR957518
12 O Guichard, Composantes de Hitchin et représentations hyperconvexes de groupes de surface, J. Differential Geom. 80 (2008) 391 MR2472478
13 G Kuperberg, A volume-preserving counterexample to the Seifert conjecture, Comment. Math. Helv. 71 (1996) 70 MR1371679
14 K Kuperberg, A smooth counterexample to the Seifert conjecture, Ann. of Math. $(2)$ 140 (1994) 723 MR1307902
15 F Labourie, Anosov flows, surface groups and curves in projective space, Invent. Math. 165 (2006) 51 MR2221137
16 F Salein, Variétés anti-de Sitter de dimension 3 possédant un champ de Killing non trivial, C. R. Acad. Sci. Paris Sér. I Math. 324 (1997) 525 MR1443988
17 R Schwartz, Pappus' theorem and the modular group, Inst. Hautes Études Sci. Publ. Math. (1993) 187 MR1259431
18 W P Thurston, Three-dimensional geometry and topology. Vol. 1, Princeton Math. Ser. 35, Princeton Univ. Press (1997) MR1435975
19 F Waldhausen, On irreducible $3$–manifolds which are sufficiently large, Ann. of Math. $(2)$ 87 (1968) 56 MR0224099